On the maximality problem for arithmetic groups
Doklady Akademii Nauk, Tome 200 (1971) no. 3, pp. 530-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_3_a6,
author = {V. P. Platonov},
title = {On the maximality problem for arithmetic groups},
journal = {Doklady Akademii Nauk},
pages = {530--533},
year = {1971},
volume = {200},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_3_a6/}
}
V. P. Platonov. On the maximality problem for arithmetic groups. Doklady Akademii Nauk, Tome 200 (1971) no. 3, pp. 530-533. http://geodesic.mathdoc.fr/item/DAN_1971_200_3_a6/